DOI 10.1016/j.ijscr.2023.107932
Medication-related osteonecrosis of the upper jaw involving the zygomatic bone: A case report.
Аннотация
INTRODUCTION AND
IMPORTANCE
Osteonecrosis of the jaw resulting from treatment with antiresorptive agents, such as bisphosphonates and denosumab, is widely recognized as medication-related osteonecrosis of the jaw (MRONJ). However, to the best of our knowledge, there are no reports of medication-related osteonecrosis of the upper jaw extending to the zygomatic bone.
CASE PRESENTATION: An 81-year-old woman treated with denosumab for multiple lung cancer bone metastases presented to the authors' hospital with a swelling in the upper jaw. Computed tomography showed osteolysis, periosteal reaction of the maxillary bone, maxillary sinusitis, and osteosclerosis of the zygomatic bone. The patient underwent conservative treatment; however, osteosclerosis of the zygomatic bone progressed to osteolysis.
CLINICAL DISCUSSION: If the maxillary MRONJ extends to the surrounding bony structures, such as the orbit and skull base, serious complications may occur.
CONCLUSION
It is important to detect early signs of maxillary MRONJ, before it involves the surrounding bones.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.